# SDR AALA20130919009

- Difficulty date: September 18, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N810NN
- Make and model: Boeing 737823
- Aircraft serial: 33207
- Aircraft time: 12,864 hours, 4,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING SIC2908, THE EMERGENCY LIGHTS FAILED THE TEST.  R & R FOUR BATTERY PACKS.  OPERATIONS CHECKED NORMAL.
